Alert archive / Nevada / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 6, 2015, 3:34 PM PDT for Lyon County, Storey County, Nevada. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 3:34 PM PDT (22:34 UTC)
- Expired
- Jul 6, 2015, 6:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lyon County, NV, Storey County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 3:46 PM PDT | FLASH FLOOD | 5 E Virginia City, NV | TRAINED WEATHER SPOTTER REPORTED FLASH FLOODING WITH 4-5 ICNHES DEEP OF WATER. |
| Jul 6, 4:03 PM PDT | FLASH FLOOD | 5 E Virginia City, NV | TRAINED WEATHER SPOTTER REPORTED DANGEROUS FLASH FLOODING IS OCCURRING IN THE SIX MILE CANYON AREA. WATER IS FLOWING INTO HOMES AND PROPERTY DAMGAE IS OCCURRING. SPOTTER REPORTED 1.15 INCHES OF RAINFALL IN LESS THAN 30 MINUTES. |
| Jul 6, 5:51 PM PDT | FLASH FLOOD | 3 N Dayton, NV | LYON COUNTY SHERIFFS OFFICE REPORTING A VEHICLE IS BEING PULLED OUT OF A FLASH FLOOD IN THE SIX MILE CANYON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783
WGUS55 KREV 062234
FFWREV
NVC019-029-070130-
/O.NEW.KREV.FF.W.0020.150706T2234Z-150707T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
334 PM PDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN LYON COUNTY IN WEST CENTRAL NEVADA...
STOREY COUNTY IN WESTERN NEVADA...
* UNTIL 630 PM PDT
* AT 332 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN IN THE SIX MILE CANYON AREA. FLASH FLOODING IS
OCCURRING OR EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DAYTON...STAGECOACH...SIX MILE CANYON...U.S 50 BETWEEN DAYTON AND
STAGECOACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3944 11938 3921 11934 3920 11963 3941 11962
$$
BRONG2 follow-up statements
437 WGUS75 KREV 062302 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 402 PM PDT MON JUL 6 2015 NVC019-029-070130- /O.CON.KREV.FF.W.0020.000000T0000Z-150707T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LYON NV-STOREY NV- 402 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM PDT FOR NORTHWESTERN LYON AND STOREY COUNTIES... AT 359 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A EXTREMELY DANGEROUS FLASH FLOOD IN THE SIX MILE CANYON AREA. WATER IS FLOWING INTO HOMES WITH SEVERAL ROADS COVERED IN WATER. WATER WILL FLOW INTO AREAS NORTH OF HIGHWAY 50 BETWEEN DAYTON AND STAGECOACH. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... DAYTON...STAGECOACH...SIX MILE CANYON...U.S 50 BETWEEN DAYTON AND STAGECOACH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A VERY DANGEROUS SITUATION! FLOOD WATERS AND DEBRIS WILL QUICKLY INUNDATE LOW LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS. MANY ROADWAYS WILL BE CLOSED DUE TO THE HEAVY RAINFALL AND TRAVEL IS NOT RECOMMENDED. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. && LAT...LON 3944 11938 3921 11934 3920 11963 3941 11962 $$ BRONG
529 WGUS75 KREV 070126 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 626 PM PDT MON JUL 6 2015 NVC019-029-070132- /O.EXP.KREV.FF.W.0020.000000T0000Z-150707T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LYON NV-STOREY NV- 626 PM PDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN LYON AND STOREY COUNTIES WILL EXPIRE AT 630 PM PDT... HEAVY RAIN HAS ENDED IN THE SIX MILE CANYON AND MARK TWAIN SUBDIVISIONS. HOWEVER...FLOOD WATERS WILL BE SLOW TO RECEDE DURING THE NEXT COUPLE HOURS. SEVERAL RURAL ROADS REMAIN IMPASSABLE IN THE AREA. FLOODED OR WASHED OUT ROADS BECOME MORE DIFFICULT TO SEE AT NIGHT. TRAVELERS IN THE AREA SHOULD HEED THE WORD OF EMERGENCY OFFICIALS AND NOT ATTEMPT TO DRIVE ON CLOSED ROADS. LAT...LON 3944 11938 3921 11934 3920 11963 3941 11962 $$ BRONG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:11 PM PDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 6, 2:11 PM PDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 211 PM PDT MON JUL 6 2015 .SYNOPSIS... LOW PRESSURE NEAR THE CALIFORNIA COAST WILL SLOWLY MOVE ONSHORE AND BRING THE THREAT FOR THUNDERSTORMS THROUGH THE WEEK, ESPECIALLY DURING THE AFTERNOON AND EVENING. THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL OCCUR TODAY AND TOMORROW, BUT LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ANY DAY THIS WEEK. && .SHORT TERM... ATMOSPHERIC CONDITIONS REMAIN IN PLACE TODAY FOR STRONG THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE EASTERN SIERRA AND WESTERN NV FROM RENO-SPARKS SOUTH TO LYON-MINERAL COUNTIES WHERE THE COVERAGE OF THUNDERSTORMS IS EXPECTED TO BE GREATEST. LOCATIONS IN NORTHEAST CA AND WESTERN NV THAT ARE NORTH AND EAST OF THIS AREA COULD ALSO SEE ISOLATED STORMS PRODUCING BRIEF HEAVY RAIN, AND MAY ACTUALLY HAVE A BETTER CHANCE FOR STRONG THUNDERSTORMS TO CREATE HAIL UP TO ONE INCH IN DIAMETER AND STRONG OUTFLOW WINDS 50-60 MPH. THE MORNING ATMOSPHERIC SOUNDING AT THE RENO FORECAST OFFICE SHOWED STEEP MID-LEVEL LAPSE RATES BUT WITH A CAP AROUND 600 MB. THIS CAP IS EXPECTED TO ERODE BY MID-AFTERNOON AS TEMPERATURES HEAT UP ALLOWING CONVECTION TO BECOME DEEPER AND STRONGER. THOUGH NOT STRONG, THERE IS ALSO MODERATE 0-6K SHEAR THIS AFTERNOON WHICH INCREASES THE POTENTIAL FOR LONGER-LASTING STRONG UPDRAFTS WITHIN ANY STORMS. THE ACTIVE THUNDERSTORM PATTERN WILL CONTINUE ALL WEEK AS A LOW PRESSURE SYSTEM SLOWLY MOVES EAST OVER CA/NV. CURRENT SATELLITE ESTIMATES SHOW ABUNDANT MOISTURE OFFSHORE WHICH WILL PROVIDE A MOIST SOUTHWEST FLOW ALOFT TUESDAY-WEDNESDAY. BY TUESDAY, THE LOW WILL HAVE MOVED FAR ENOUGH ONSHORE TO INCREASE THE POTENTIAL FOR UPPER IMPULSES TO INFLUENCE THUNDERSTORM ACTIVITY. CURRENT MODELS SHOW POTENTIAL FOR AN IMPULSE TO ARRIVE EARLY TUESDAY MORNING WITH A STRONGER UPPER WAVE FOR AFTERNOON. TIMING THESE IMPULSES IS DIFFICULT BUT ANOTHER FLASH FLOOD WATCH MAY BE WARRANTED FOR TUESDAY AFTERNOON. THE ONLY LIMITING FACTOR COULD BE IF THE MORNING IMPULSE CREATES ENOUGH CLOUD COVER TO LIMIT INSTABILITY DURING THE AFTERNOON. FOR WEDNESDAY, A BROAD AREA OF SLOW RISING MOTION IN THE NORTHEAST QUADRANT OF THE UPPER-LOW SHOULD LEAD TO AN INCREASE IN CLOUD COVER AND RAIN SHOWERS BUT COULD LEAD TO A DECREASE IN THE NUMBER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN. HOWEVER, MODEL GUIDANCE CONTINUES TO SHOW THE POTENTIAL FOR STRONG INSTABILITY, AND ANY CLOUD BREAKS WOULD AGAIN PROVIDE A THREAT FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAIN WEDNESDAY AFTERNOON AND EVENING. JCM .LONG TERM...THURSDAY THROUGH MONDAY... AN UPPER LOW OFF THE CENTRAL CALIFORNIA COAST WILL MOVE INLAND ACROSS NEVADA BY THURSDAY AFTERNOON. THIS WILL PROVIDE MUCH COOLER TEMPERATURES WITH A BETTER POTENTIAL TO SEE WIDESPREAD PRECIPITATION ACROSS THE REGION. OVERALL LOOKING FOR AMPLE MOISTURE/CLOUD COVER TO SPREAD INLAND WITH THE LOW WHICH MAY INHIBIT INSTABILITY AND LEAD TO MORE WIDESPREAD SHOWER ACTIVITY WITH ISOLATED STORM COVERAGE. THE INCREASED CLOUDS COULD ALSO KEEP HIGH TEMPERATURES IN THE UPPER 70S TO LOWER 80S ACROSS WESTERN NEVADA WITH UPPER 60S TO LOWER 70S ACROSS SIERRA VALLEYS. MAIN CHANGES TO THE FORECAST FOR THURSDAY WERE TO INCREASE PRECIP CHANCES, INCREASE CLOUD COVER, AND ALSO TO LOWER HIGH TEMPERATURES. AN UPPER LOW WILL THEN DEVELOP JUST OFF THE WEST COAST BY FRIDAY WITH ADDITIONAL CHANCES FOR SHOWERS AND STORMS ACROSS THE SIERRA AND INTO FAR NORTHWESTERN NEVADA. THE LOW WILL MAINTAIN CHANCES FOR SHOWERS AND STORMS ON SATURDAY BUT CHANCES WILL SLIP MAINLY ACROSS THE NORTHERN FORECAST AREA ROUGHLY NORTH OF INTERSTATE 80. BY SUNDAY, MODEL GUIDANCE INTRODUCES A DRY SOUTHWEST FLOW WHICH WILL TRANSITION US INTO A DRIER PATTERN INTO EARLY NEXT WEEK. HIGH TEMPERATURES LOOK TO RETURN TO NEAR SEASONABLE LEVELS WITH UPPER 80S ACROSS WESTERN NEVADA AND MID TO UPPER 70S ACROSS THE SIERRA. FUENTES && .AVIATION... THUNDERSTORMS OVER THE SIERRA AND NORTHEAST CA WILL BECOME STRONGER AND SPREAD EASTWARD THIS AFTERNOON AND EVENING. ERRATIC OUTFLOW WINDS UP TO 50 KTS AND LOW VSBY DUE TO HEAVY RAIN ARE THE MAIN AVIATION THREATS FROM THESE STORMS. MOUNTAIN OBSCURATION IS ALSO LIKELY ESPECIALLY NEAR THE CREST OF THE SIERRA. STORMS SHOULD BECOME LESS INTENSE AFTER 0900 PDT BUT SHOWERS MAY PERSIST OVERNIGHT. EXPECT SIMILAR CONDITIONS TOMORROW (TUESDAY), EXCEPT THUNDERSTORMS MAY START EARLIER THAN TODAY, ESPECIALLY OVER THE SIERRA WHERE STORMS MAY INITIATE BY MID-MORNING. JCM && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 6, 1:26 PM PDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 126 PM PDT MON JUL 6 2015 NVZ003-062100- GREATER RENO-CARSON CITY-MINDEN AREA NV- 126 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 124 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NORTH TOPAZ LAKE...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL IMPACT HIGHWAY 395 NORTH OF HOLBROOK JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE. && LAT...LON 3874 11959 3876 11965 3891 11968 3887 11950 TIME...MOT...LOC 2024Z 177DEG 12KT 3878 11961 TF
Local storm report, Jul 6, 2:14 PM PDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
214 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM HAIL 3 SSE TAHOE CITY 39.13N 120.12W
07/06/2015 E0.25 INCH PLACER CA PUBLIC
PUBLIC REPORTED BRIEF PEA SIZED HAIL VIA FACEBOOK IN
TAHOMA.
&&
MCGUIRESpecial weather statement, Jul 6, 3:06 PM PDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 306 PM PDT MON JUL 6 2015 NVZ003-062300- GREATER RENO-CARSON CITY-MINDEN AREA NV- 306 PM PDT MON JUL 6 2015 ...THUNDERSTORMS OVER THE STOREY AND HIGHWAY 50 EAST OF CARSON CITY... AT 305 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS FROM NEAR DAYTON NORTHWARD TO VIRGINIA CITY. THESE STORMS ARE DRFITING NORTH AT 5 MPH. VERY HEAVY RAINFALL...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH ARE OCCURING WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VIRGINIA CITY...GOLD HILL...DAYTON...U.S 50 BETWEN CARSON CITY AND STAGECOACH...SIX MILE CANYON...AND HIGHWAYS 341 AND 342. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY CAUSE MINOR ROCK AND MUD FLOWS ALONG HIGHWAYS 341...342 AND RURAL ROADS IN THE AREA. DO NOT ATTMEPT TO DRIVE ACROSS FLOODED ROADS. && LAT...LON 3909 11947 3909 11970 3950 11972 3950 11947 TIME...MOT...LOC 2200Z 180DEG 0KT 3918 11962 BRONG
Special weather statement, Jul 6, 3:07 PM PDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 307 PM PDT MON JUL 6 2015 NVZ003-062300- GREATER RENO-CARSON CITY-MINDEN AREA NV- 307 PM PDT MON JUL 6 2015 ...THUNDERSTORMS OVER THE STOREY AND HIGHWAY 50 EAST OF CARSON CITY... AT 305 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS FROM NEAR DAYTON NORTHWARD TO VIRGINA CITY. THESE STORMS ARE DRIFTING NORTH AT 5 MPH. VERY HEAVY RAINFALL...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH ARE OCCURRING WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VIRGINA CITY...GOLD HILL...DAYTON...U.S 50 BETWEEN CARSON CITY AND STAGECOACH...SIX MILE CANYON...AND HIGHWAYS 341 AND 342. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY CAUSE MINOR ROCK AND MUD FLOWS ALONG HIGHWAYS 341...342 AND RURAL ROADS IN THE AREA. DO NOT ATTEMPT TO DRIVE ACROSS FLOODED ROADS. && LAT...LON 3909 11947 3909 11970 3950 11972 3950 11947 TIME...MOT...LOC 2200Z 180DEG 0KT 3918 11962 BRONG
Local storm report, Jul 6, 3:18 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
318 PM PDT MON JUL 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL 3 NNE TOPAZ LAKE 38.73N 119.53W
07/06/2015 M0.25 INCH DOUGLAS NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL AND HEAVY
RAINFALL.
&&
MCGUIRESpecial weather statement, Jul 6, 3:19 PM PDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 319 PM PDT MON JUL 6 2015 CAZ072-073-NVZ003-062245- GREATER LAKE TAHOE AREA CA-MONO CA-GREATER RENO-CARSON CITY- MINDEN AREA NV- 319 PM PDT MON JUL 6 2015 ...SPECIAL WEATHER STATEMENT... AT 316 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GARDNERVILLE RANCHOS...OR 9 MILES SOUTHEAST OF GARDNERVILLE...MOVING NORTH AT 15 MPH. TORRENTIAL RAINFALL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL IMPACT PORTIONS OF HWY 395 SOUTHEAST OF GARDNERVILLE THROUGH TO COLEVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL WILL RESULT IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3863 11950 3878 11974 3898 11970 3884 11944 TIME...MOT...LOC 2216Z 185DEG 14KT 3881 11967 TF
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:06 PM PDT | Special Weather Statement | REV | Douglas | 39 min |
| Jul 5, 5:18 PM PDT | Severe Thunderstorm Warning | REV | Lyon | 27 min |
| Jul 5, 6:18 PM PDT | Special Weather Statement | REV | Lyon | 42 min |
| Jul 5, 6:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 6:47 PM PDT | Flash Flood Warning | REV | Lyon, Storey, Washoe | 3 hr |
| Jul 5, 7:04 PM PDT | Special Weather Statement | REV | Washoe | 41 min |
| Jul 5, 7:23 PM PDT | Special Weather Statement | REV | Storey | 22 min |
| Jul 5, 7:33 PM PDT | Special Weather Statement | REV | Storey | 42 min |
| Jul 5, 7:56 PM PDT | Areal Flood Advisory | REV | Churchill, Lyon, Washoe | 3 hr |
| Jul 5, 8:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 5, 8:39 PM PDT | Special Weather Statement | REV | Pershing | 81 min |
| Jul 5, 8:56 PM PDT | Severe Thunderstorm Warning | REV | Churchill, Pershing | 49 min |
| Jul 5, 8:59 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 5, 9:45 PM PDT | Areal Flood Advisory | REV | Churchill, Pershing | 3 hr |
| Jul 6, 3:20 AM PDT | Flash Flood Watch | REV | Douglas, Lyon, Mineral, Storey, Washoe | 18 hr |
| Jul 6, 1:26 PM PDT | Special Weather Statement | REV | Douglas | 34 min |
| Jul 6, 2:31 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 44 min |
| Jul 6, 2:48 PM PDT | Flash Flood Warning | REV | Lyon, Mineral | 3 hr |
| Jul 6, 3:06 PM PDT | Special Weather Statement | REV | Storey | 54 min |
| Jul 6, 3:07 PM PDT | Special Weather Statement | REV | Storey | 53 min |
| Jul 6, 3:19 PM PDT | Special Weather Statement | REV | Douglas | 26 min |
| Jul 6, 3:33 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 3:43 PM PDT | Special Weather Statement | REV | 62 min | |
| Jul 6, 3:51 PM PDT | Severe Thunderstorm Warning | REV | Douglas | 39 min |
| Jul 6, 4:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jul 6, 4:17 PM PDT | Flash Flood Warning | REV | Storey, Washoe | 3 hr |
| Jul 6, 4:30 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
| Jul 6, 4:41 PM PDT | Special Weather Statement | REV | 64 min | |
| Jul 6, 4:56 PM PDT | Flash Flood Warning | REV | Douglas | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.